Abstract:
The Cauchy problem is solved for the Dirac equation in the de Sitter space. This gives an
explicit expression for the anticommutator of a spinor field in this space.
Citation:
N. S. Shavokhina, “Cauchy problem for the Dirac equation in the de Sitter space and the anticommutator”, TMF, 10:3 (1972), 412–423; Theoret. and Math. Phys., 10:3 (1972), 282–290
\Bibitem{Sha72}
\by N.~S.~Shavokhina
\paper Cauchy problem for the Dirac equation in the de Sitter space and the anticommutator
\jour TMF
\yr 1972
\vol 10
\issue 3
\pages 412--423
\mathnet{http://mi.mathnet.ru/tmf2736}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 10
\issue 3
\pages 282--290
\crossref{https://doi.org/10.1007/BF01035674}
Linking options:
https://www.mathnet.ru/eng/tmf2736
https://www.mathnet.ru/eng/tmf/v10/i3/p412
This publication is cited in the following 5 articles:
E. N. Rumyantseva, “Neutrino gas in a Friedmann universe”, Theoret. and Math. Phys., 27:2 (1976), 419–422
A. B. Pestov, N. A. Chernikov, N. S. Shavokhina, “Equations of electrodynamics in a spherical universe”, Theoret. and Math. Phys., 25:3 (1975), 1164–1169
N. A. Chernikov, N. S. Shavokhina, “Conformal momentum”, Theoret. and Math. Phys., 18:3 (1974), 219–224
N. A. Chernikov, N. S. Shavokhina, “Invariant box method in the quantum theory of a spinor field”, Theoret. and Math. Phys., 15:1 (1973), 380–386
N. A. Chernikov, N. S. Shavokhina, “Quantization of the spinor field in a spherical universe”, Theoret. and Math. Phys., 16:1 (1973), 684–693